# SDR TWAA9741004

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 389 - DURING CRUISE, EGRESS LIGHTS AFT OF OVERWING EXITS ILLUMINATED.  REPLACED BATTERY PACK, MFG PN 2013-1A.  OPERATIONAL TEST OF EGRESS LIGHTS NORMAL.  CHECK C - 1-22-97 - STL.  (X)
